# SDR SWAA2022063015200

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 25. / [01] PARTIAL UPDATE STEP 1-2;[02] EVALUATED CRACK AT STRINGER 25 R/H BS 540 STRINGER FOUND OUT OF LIMIT IAW SRM 53-00-03-1A-1 PARAGRAPH 4A(2)(A)1;[03] VERIFIED APPLICABILITY FOR STR 25 R/H IAW SRM 53-00-03-2R-1   PAR 4 ; FIG 206.  REMOVED FASTENERS BTW B/S 500D TO B/S 540 AND REMOVED DAMAGE BY TRIMMING OUT STRINGER SECTION BTW B/S 500D+12' AT STR 25 R/H IAW SRM 53-00-03-2R-1   PAR 4 ; FIG 206.;[04] PARTIAL UPDATE STEP 4-5.;[05] VERIFIED CORRECTIVE ACTION 2-3; AND UPDATED PARTIAL FOR FOR STEP 3.;[06] COMPLETED STEPS 6 AND 7.;[07] PARTIAL UPDATE STEP 8- SHEAR TIE REMOVAL;[08] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ; P.O/N: 871251/1 ; NEW J-ANGLE (2 EA) P/N:HFAB53-JA-011 ; LOT: 1493979-1 ; P.O/N:871249/1 ; NEW U-CHANEL P/N: HFAB53-UC-011 ; LOT : 1493980-1; P.O/N: 871252/1.  LOCATED AND DRILLED REPAIR PARTS AT FCB STR 25 R/H BTW BS 500D+6' TO BS 536 AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 PAR 4 STEPS D - I FIG 206 AND EA NO.: 22-153-01692 REV. A. REQUEST OK TO PRIMER.16] INSTALLED REPAIR PARTS AT FCB STR 25 R/H BTW BS 500D+6' TO BS 536 IAW SRM 53-00-03-2R-1 PAR 4 ; FIG 206 AND EA NO.: 22-153-01692 REV. A.;[28] 'REPAIRED PER EA 22-153-01692.'
